A fixed point theorem for a class of multi-valued continuously differentiable maps
Gilles Fournier, Donald Violette (1987)
Annales Polonici Mathematici
Similarity:
Gilles Fournier, Donald Violette (1987)
Annales Polonici Mathematici
Similarity:
Simeon Reich (1979)
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti
Similarity:
Si verificano due congetture dell'Autore.
Marwan Amin Kutbi, Wutiphol Sintunavarat (2016)
Open Mathematics
Similarity:
The aim of this paper is to introduce the concept of a new nonlinear multi-valued mapping so called weakly (α, ψ, ξ)-contractive mapping and prove fixed point results for such mappings in metric spaces. Our results unify, generalize and complement various results from the literature. We give some examples which support our main results while previous results in literature are not applicable. Also, we analyze the existence of fixed points for mappings satisfying a general contractive...
Ioan A. Rus, Adrian Petruşel, Gabriela Petruşel (2007)
Banach Center Publications
Similarity:
The purpose of this paper is to present several fixed point theorems for the so-called set-valued Y-contractions. Set-valued Y-contractions in ordered metric spaces, set-valued graphic contractions, set-valued contractions outside a bounded set and set-valued operators on a metric space with cyclic representations are considered.
Mirosław Ślosarski (2015)
Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica
Similarity:
In this paper a new class of multi-valued mappings (multi-morphisms) is defined as a version of a strongly admissible mapping, and its properties and applications are presented.
L. Rybiński (1985)
Annales Polonici Mathematici
Similarity:
Monica-Felicia Bota, Erdal Karapınar (2013)
Open Mathematics
Similarity:
The proofs of Theorems 2.1, 2.2 and 2.3 from [Olatinwo M.O., Some results on multi-valued weakly jungck mappings in b-metric space, Cent. Eur. J. Math., 2008, 6(4), 610–621] base on faulty evaluations. We give here correct but weaker versions of these theorems.
V. V. Chistyakov, A. Rychlewicz (2002)
Studia Mathematica
Similarity:
We study set-valued mappings of bounded variation of one real variable. First we prove the existence of an extension of a metric space valued mapping from a subset of the reals to the whole set of reals with preservation of properties of the initial mapping: total variation, Lipschitz constant or absolute continuity. Then we show that a set-valued mapping of bounded variation defined on an arbitrary subset of the reals admits a regular selection of bounded variation. We introduce a notion...
Lj. B. Ćirić (1972)
Matematički Vesnik
Similarity:
Béla Nagy (2013)
Studia Mathematica
Similarity:
Two characterizations of the reductivity of a cyclic normal operator in Hilbert space are proved: the equality of the sets of cyclic and *-cyclic vectors, and the equality L²(μ) = P²(μ) for every measure μ equivalent to the scalar-valued spectral measure of the operator. A cyclic subnormal operator is reductive if and only if the first condition is satisfied. Several consequences are also presented.
Rhoades, B.E. (2010)
The Journal of Nonlinear Sciences and its Applications
Similarity:
Maria Jankiewicz (1974)
Applicationes Mathematicae
Similarity:
David J. Grynkiewicz (2006)
Acta Arithmetica
Similarity:
Edjvet, Martin, Hammond, Paul, Thomas, Nathan (2001)
Experimental Mathematics
Similarity: